# SDR DHL2007785001

- Difficulty date: May 19, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "A" CHECK, RT INBD TE FLAP PREVIOUS REPAIR HAS CHAFFING ON LE OF FOREFLAP.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  FABRICATED NEW DOUBLER FROM 2024T3 .063 PO NR 9005138 DIM 5 1/4" BY 4 1/4' IAW B727 SRM 57-50-04 FIG 1 AND 57-50-2 FIG 3.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2 AND INSTALLED NEW REPAIR DOUBLER AT RT IB TE FOREFLAP (AT WBL 243) IAW B727 SRM 57-50-4 FIG 1 AND 51-30-2.
